An Obstruction to the Existence of Affine Structures.
Inventiones mathematicae, Tome 64 (1981), pp. 411-416
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
obstructions to the existence of affine structures and volume preserving affine structures on a compact manifold, connected sum of lens spaces, fundamental groups of affine manifolds
@article{IM_1981__64_142828,
author = {John Smillie},
title = {An {Obstruction} to the {Existence} of {Affine} {Structures.}},
journal = {Inventiones mathematicae},
pages = {411--416},
year = {1981},
volume = {64},
zbl = {0485.57015},
url = {http://geodesic.mathdoc.fr/item/IM_1981__64_142828/}
}
John Smillie. An Obstruction to the Existence of Affine Structures.. Inventiones mathematicae, Tome 64 (1981), pp. 411-416. http://geodesic.mathdoc.fr/item/IM_1981__64_142828/